Regularity of a fourth order nonlinear PDE with critical exponent

Sun Yung A. Chang, Matthew J. Gursky, Paul C. Yang

Research output: Contribution to journalArticle

37 Scopus citations

Abstract

In this paper we demonstrate the regularity of minimizers for a variational problem, a special case of which arises in spectral theory and conformal geometry. The associated Euler-Lagrange equation is fourth order semilinear; the leading term is the bilaplacian, and lower order terms appear at critical powers.

Original languageEnglish (US)
Pages (from-to)215-257
Number of pages43
JournalAmerican Journal of Mathematics
Volume121
Issue number2
StatePublished - Apr 1 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Regularity of a fourth order nonlinear PDE with critical exponent'. Together they form a unique fingerprint.

  • Cite this